# SDR SWAA2021100410712

- Difficulty date: August 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B T/R AFT FIRE SEAL LABRYNTH BRACKET ON PYLON IS CRACKED ; #1 ENGINE O TR AFT FIRE SEAL LARYNTH RACKET ON PYLON IS CRACKED / [01] REMOVED AND REPLACED #1 ENG O/B T/R AFT FIRE SEAL LABRYNTH BRACKET ON PYLON PER SRM 51-40-02-0G-0 STEP 4. AND PER IPC 54-54-00-03; [02] CERTIFIED ACTION 1; [03] VERIFIED INSTALLATION OF #1 ENG O/B T/R AFT FIRE SEAL LABYRINTH BRACKET ON PYLON PER SRM 51-40-02-0G-0 STEP 4. AND PER IPC 54-54-00-03; [04] CORRECTED MESURMENTS; [05] TASK COMPLETE
